# SDR DXTA200702108

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 3,589 hours, 2,244 cycles
- Engine: Pwc PW306A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LT ENG BLEED AIR LEAK, RED WARNING MESSAGES ILLUMINATED IN FLT-QUICK REF HANDBOOK PROCEDURES FOLLOWED IAW EH-3 BLEED AIR LEAK CHECKLIST. LT BLEED AIR LEAK REMAINED ON SO LT ENGINE SHUTDOWN IAW CHECKLIST. REMOVED DUCT COMING OFF PRSOU VALVE, REPLACED O-RINGS REMOVED V BOND GASTON LINE COMING OFF ACM, INSTALLED NEW V BAND GASKET ON LINE COMING OFF ACM P/N 24346-200A LEAK AND OPS CHECK GOOD REFERENCE G200 M/M 21-11-05. REMOVED CLAMP FOR RIGHT BLEED FIRE LOOP. INSTALLED NEW CLAMP P/N AN742-7 REFERENCE G200 M/M 26-00-00. REMOVED LEFT BLEED AIR CONTROLLER P/N 35009-20 S/N 02025 AND INSTALLED IN APU POSITION. REMOVED APU BLEED AIR CONTROLLER P/N 35009-20 S/N D1870 AND INSTALLED IN THE LT POSITION.
